# SDR SWAA2016110109291

- Difficulty date: October 29, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 58,152 hours, 33,805 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Plug
- Part number: 147A98002
- Condition: Dirty
- Location: Wheel Well
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, WHEEL WELL FIRE WARNING LIGHT AND BELL CAME ON AT 12,000 MSL 230KIAS.  BOTH WENT OUT/OFF WHEN GEAR WAS EXTENDED.  CLEANED WHEEL WELL SENSING ELEMENT CONNECTOR PLUGS PER AMM.
